# SDR SWAA118581

- Difficulty date: December 19, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 29,212 hours, 17,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C168209
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINER LOOSE.  SECURED RETAINER IAW SRM.
